International Journal of Nonlinear Science

Published by print and online bimonthly, England, UK

ISSN: 1749-3889 ( print )

ISSN: 1749-3897 (online)

World Academic Press, World Academic Union

 

 

 

 

 

Home

Authors Guide

Subscription

Online Journal

Link

 

 

 

 

Online Journal  --  Volume 8 Number 4, December 2009    Contents

 

 

 

 

 

 

ISSN:

1749-3889 ( print )

1749-3897 (online)

 

England, UK

 

 

Vol.8 (2009) No.4

December

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

  

 

 

 

International Journal of

Nonlinear Science

Edited by International Committee for Nonlinear Science, WAU

Published by World Academic Union (World Academic Press)

 CONTENTS

 ARTICLE

 387. An FPGA Implementation of a Pseudo-Chaotic Direct Sequence Spread Spectrum (DS-SS) Communication System

Mahalinga V. Mandi, Ramesh S, Santhosh Kulal, Santosh Kumar S, Dileep D, Yajnesh Padiyar

 

 402. A Solution Form of a Class of Rational Difference Equations

E. M. Elsayed

 

 412. Existence and Uniqueness of Neutral Functional Differential Equations with Random Impulses

A .Anguraj, A. Vinodkumar

 

 419. Variational Iteration Method for Solving Nonlinear WBK Equations

M. Matinfar, A. Fereidoon, A. Aliasghartoyeh, M.Ghanbari

 

 424. Existence of Positive Solutions for a Class of p-Laplacian Systems

G.A. Afrouzi, Samira Ala, S.Sadegh Kazemipoor

 

 428. TravellingWave Solutions for the Generalized (2+1)-Dimensional ZK-MEW Equation

Alaattin Esen, Selcuk Kutluay

 

 435. The TravelingWave Solutions for Nonlinear Partial Differential Equations Using the ()-expansion Method

Elsayed.M.E. Zayed, Shorog Al-Joudi

 

448. Homotopy Perturbation Method for the Fisher’s Equation and Its Generalized

M. Matinfar, M. Ghanbari

 

 456. Quantitative Dynamics in Earthquake Sequences
L. Telesca, M. Rouai, T. E. Cherkaoui

 

 462. New Exact TravelingWave Solutions of Nonlinear Evolution Equations

I. Siddique ,S. T. R. Rizvi, Fiza Batool

 

 469. On Fractional Order Quantum Mechanics

A.M. Shahin, E.Ahmed, Yassmin A.Omar

 

 473. On the Generalized Nonlinear Laplace and Laplace-Bessel Operator

Kamsing Nonlaopon, Amnuay Kananthai

 

 480. Optimization of Non-Linear Multiple Traveling Salesman Problem Using K-Means Clustering, Shrink Wrap Algorithm and Meta-Heuristics  

R.Nallusamy, K.Duraiswamy, R.Dhanalaksmi, P. Parthiban

 

 488. On a New Aftertreatment Technique for Differential Transformation Method and its Application to Non-linear Oscillatory Systems

Abd Elhalim Ebaid, Emad Ali

 

 498. Controllability of Fractional Stochastic Delay Equations

Hamdy M. Ahmed

 

 504. Variational Iteration Technique for Solving Initial and Boundary Value Problems

Syed Tauseef Mohyud-Din, Ahmet Ytldtrtm

 

 

 

 

 

 

 

 

2005 World Academic Union. All rights reserved.